Table of Contents
ISRN Applied Mathematics
Volume 2012 (2012), Article ID 462731, 12 pages
http://dx.doi.org/10.5402/2012/462731
Research Article

The Spectral Method for Solving Sine-Gordon Equation Using a New Orthogonal Polynomial

Department of Mathematics, K. N. Toosi University of Technology, P.O. Box 16315-1618, Tehran, Iran

Received 17 September 2011; Accepted 12 October 2011

Academic Editors: P. J. García Nieto and H.-T. Hu

Copyright © 2012 Zoleikha Soori and Azim Aminataei. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. A. D. Polyanin and V. F. Zaitsev, Handbook of Nonlinear Partial Differential Equations, Chapman & Hall/CRC, Boca Raton, Fla, USA, 2004. View at Zentralblatt MATH
  2. R. Rajaraman, Solitons and Instantons, North-Holland, Amsterdam, The Netherlands, 1982. View at Zentralblatt MATH
  3. A. Mohebbi and M. Dehghan, “High-order solution of one-dimensional sine-Gordon equation using compact finite difference and DIRKN methods,” Mathematical and Computer Modelling, vol. 51, no. 5-6, pp. 537–549, 2010. View at Google Scholar · View at Zentralblatt MATH
  4. A. Scott, Nonlinear Science: Emergence and Dynamics of Coherent Structure, vol. 8 of Oxford Texts in Applied and Engineering Mathematics, Oxford University Press, Oxford, UK, 2nd edition, 2003.
  5. T. Dauxois and M. Peyrard, Physics of Solitons, Cambridge University Press, 2006.
  6. M. Dehghan and A. Shokri, “A numerical method for one-dimensional nonlinear sine-Gordon equation using collocation and radial basis functions,” Numerical Methods for Partial Differential Equations, vol. 24, no. 2, pp. 687–698, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  7. M. Dehghan and D. Mirzaei, “The boundary integral equation approach for numerical solution of the one-dimensional sine-Gordon equation,” Numerical Methods for Partial Differential Equations, vol. 24, no. 6, pp. 1405–1415, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  8. A. G. Bratsos, “A third order numerical scheme for the two-dimensional sine-Gordon equation,” Mathematics and Computers in Simulation, vol. 76, no. 4, pp. 271–282, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. A. G. Bratsos, “A numerical method for the one-dimensional sine-Gordon equation,” Numerical Methods for Partial Differential Equations, vol. 24, no. 3, pp. 833–844, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  10. M. Dehghan and A. Shokri, “A numerical method for solution of the two-dimensional sine-Gordon equation using the radial basis functions,” Mathematics and Computers in Simulation, vol. 79, no. 3, pp. 700–715, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  11. M. Lakestani and M. Dehghan, “Collocation and finite difference-collocation methods for the solution of nonlinear Klein-Gordon equation,” Computer Physics Communications, vol. 181, no. 8, pp. 1392–1401, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  12. M. Dehghan and F. Fakhar-Izadi, “The spectral collocation method with three different bases for solving a nonlinear partial differential equation arising in modeling of nonlinear waves,” Mathematical and Computer Modelling, vol. 53, no. 9-10, pp. 1865–1877, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  13. A. H. A. Ali, “Chebyshev collocation spectral method for solving the RLW equation,” International Journal of Nonlinear Science, vol. 7, no. 2, pp. 131–142, 2009. View at Google Scholar · View at Zentralblatt MATH
  14. V. S. Chelyshkov, “Alternative orthogonal polynomials and quadratures,” Electronic Transactions on Numerical Analysis, vol. 25, p. 17–26 (electronic), 2006. View at Google Scholar · View at Zentralblatt MATH
  15. A. Imani, A. Aminataei, and A. Imani, “Collocation method via Jacobi polynomials for solving nonlinear ordinary differential equations,” International Journal of Mathematics and Mathematical Sciences, vol. 2011, Article ID 673085, 11 pages, 2011. View at Google Scholar · View at Zentralblatt MATH
  16. J. M. Franco and I. Gómez, “Accuracy and linear stability of RKN methods for solving second-order stiff problems,” Applied Numerical Mathematics, vol. 59, no. 5, pp. 959–975, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH